Archives of the Turkish Society of Cardiology
Long QT-induced ventricular tachycardia associated with Takotsubo cardiomyopathy [Turk Kardiyol Dern Ars]
Turk Kardiyol Dern Ars. 2014; 42(1): 71-75 | DOI: 10.5543/tkda.2014.42272

Long QT-induced ventricular tachycardia associated with Takotsubo cardiomyopathy

Musa Çakıcı, Mustafa Çetin, Mustafa Polat, Arif Süner
Department of Cardiology, Adıyaman Universty, Adıyaman, Turkey

Takotsubo cardiomyopathy (TC) is a syndrome characterized by transient left ventricular apical ballooning associated with electrocardiogram changes and mimicking acute myocardial infarction in patients without significant coronary disease at angiography. We report an unusual case of a patient who presented with TC associated with long-QT syndrome induced ventricular tachycardia. QT interval prolongation was normalized and ventricular tachycardias were stopped within same day after metoprolol treatment.

Keywords: Echocardiography/methods, coronary angiography, metoprolol; Takotsubo cardiomyopathy/diagnosis; tachycardia, ventricular; diagnosis, differential.

How to cite this article
Musa Çakıcı, Mustafa Çetin, Mustafa Polat, Arif Süner. Long QT-induced ventricular tachycardia associated with Takotsubo cardiomyopathy. Turk Kardiyol Dern Ars. 2014; 42(1): 71-75

Corresponding Author: Musa Çakıcı, Türkiye
© Copyright 2018 Archives of the Turkish Society of Cardiology
LookUs & Online Makale